Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 146, NWS Kansas City, MO

June 5, 20146 counties in Kansas; 4 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 5, 2014, 10:11 AM CDT for 6 counties in Kansas; 4 counties in Missouri. It was in force for 49 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2014, 10:11 AM CDT (15:11 UTC)
Expired
Jun 5, 2014, 11:00 AM CDT
In force
49 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Miami County, KS, Wyandotte County, KS, Buchanan County, MO, Cass County, MO, Jackson County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 82 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 10:51 AM CDTTSTM WND DMGDe Soto, KSTREE DOWN ON POWER LINES. TREE NOW ON FIRE. REPORT VIA SOCIAL MEDIA.
Jun 5, 10:56 AM CDTTSTM WND GST 65Olathe, KSSMALL DEBRIS ON THE GROUND.
Jun 5, 10:57 AM CDTTSTM WND GST 58Olathe, KS
Jun 5, 10:58 AM CDTTSTM WND DMGOlathe, KSNUMEROUS POWER LINES DOWN ACROSS JOHNSON COUNTY KS.
Jun 5, 11:04 AM CDTTSTM WND DMG3 Nw Linwood, KSPOWER LINES DOWN AT 214TH AND CANTRELL. CORRECTED.
Jun 5, 11:04 AM CDTNON-TSTM WND DMG3 Nw Linwood, KSPOWER LINES DOWN AT 214TH AND CANTRELL
Jun 5, 11:07 AM CDTTSTM WND GST 604 Nw Gladstone, MONPR WENT OFF THE AIR AT SAME TIME.
Jun 5, 11:10 AM CDTTSTM WND DMG3 N Edwardsville, KSSHINGLE DAMAGE BY THE LEGENDS SHOPPING CENTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 8:07 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 3.2 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2014-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 737 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2014-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
737 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
691 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

498 
WUUS53 KEAX 051511
SVREAX
KSC005-043-091-103-121-209-MOC021-037-095-165-051600-
/O.NEW.KEAX.SV.W.0146.140605T1511Z-140605T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1011 AM CDT THU JUN 5 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ATCHISON COUNTY IN NORTHEAST KANSAS...
  SOUTHEASTERN DONIPHAN COUNTY IN NORTHEAST KANSAS...
  JOHNSON COUNTY IN EAST CENTRAL KANSAS...
  LEAVENWORTH COUNTY IN NORTHEAST KANSAS...
  NORTHWESTERN MIAMI COUNTY IN EAST CENTRAL KANSAS...
  WYANDOTTE COUNTY IN NORTHEAST KANSAS...
  BUCHANAN COUNTY IN NORTHWEST MISSOURI...
  NORTHWESTERN CASS COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHWESTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
  PLATTE COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 1100 AM CDT

* AT 1009 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM EFFINGHAM TO WELLSVILLE...AND MOVING NORTHEAST AT 35
  MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  TONGANOXIE...SPRING HILL...GARDNER...DE SOTO...ATCHISON...
  BASEHOR...OLATHE...BONNER SPRINGS...SHAWNEE...LANSING...
  LEAVENWORTH...EDWARDSVILLE...BELTON...LENEXA...LAKE QUIVIRA...
  WESTON...GRANDVIEW...OVERLAND PARK...LEAWOOD AND PRAIRIE VILLAGE.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
  I-35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 4.
  I-35 IN KANSAS BETWEEN MILE MARKERS 200 AND 235.
  I-635 BETWEEN MILE MARKERS 0 AND 12.
  I-435 LOOP FROM MILE MARKERS 0 TO 39...70 TO 83.
  I-29 BETWEEN MILE MARKERS 3 AND 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3962 9557 3975 9470 3928 9460 3911 9461
      3912 9456 3877 9449 3866 9507 3898 9506
      3895 9508 3898 9516 3896 9519 3941 9519
      3942 9552 3955 9558
TIME...MOT...LOC 1511Z 216DEG 30KT 3953 9530 3871 9498

HAIL...<.75IN
WIND...60MPH

$$

AEP
3 follow-up statements
591 
WWUS53 KEAX 051522
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1022 AM CDT THU JUN 5 2014

KSC005-043-091-103-121-209-MOC021-037-095-165-051600-
/O.CON.KEAX.SV.W.0146.000000T0000Z-140605T1600Z/
MIAMI KS-LEAVENWORTH KS-JOHNSON KS-WYANDOTTE KS-ATCHISON KS-
DONIPHAN KS-BUCHANAN MO-CASS MO-JACKSON MO-PLATTE MO-
1022 AM CDT THU JUN 5 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JOHNSON AND
NORTHWESTERN MIAMI COUNTIES IN EAST CENTRAL KANSAS...AND SOUTHEASTERN
DONIPHAN...ATCHISON...WYANDOTTE AND LEAVENWORTH COUNTIES IN NORTHEAST
KANSAS...AND BUCHANAN COUNTY IN NORTHWEST MISSOURI...AND PLATTE...
SOUTHWESTERN JACKSON AND NORTHWESTERN CASS COUNTIES IN WEST CENTRAL
MISSOURI UNTIL 1100 AM CDT...

AT 1018 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LANCASTER TO EDGERTON...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SPRING HILL...GARDNER...TONGANOXIE...BELTON...OLATHE...GRANDVIEW...DE
SOTO...LENEXA...ATCHISON...BASEHOR...BONNER SPRINGS...SHAWNEE...
LANSING...LEAVENWORTH...EDWARDSVILLE...LAKE QUIVIRA...WESTON...
MERRIAM...OVERLAND PARK AND MISSION.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
  I-35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 4.
  I-35 IN KANSAS BETWEEN MILE MARKERS 200 AND 235.
  I-635 BETWEEN MILE MARKERS 0 AND 12.
  I-435 LOOP FROM MILE MARKERS 0 TO 39...70 TO 83.
  I-29 BETWEEN MILE MARKERS 3 AND 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3962 9557 3975 9470 3928 9460 3911 9461
      3912 9456 3877 9449 3866 9507 3898 9506
      3895 9508 3898 9516 3896 9519 3941 9519
      3942 9552 3955 9558
TIME...MOT...LOC 1521Z 216DEG 30KT 3960 9534 3875 9500

HAIL...<.75IN
WIND...60MPH

$$

AEP
334 
WWUS53 KEAX 051532
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1032 AM CDT THU JUN 5 2014

KSC005-043-091-103-121-209-MOC021-037-095-165-051600-
/O.CON.KEAX.SV.W.0146.000000T0000Z-140605T1600Z/
MIAMI KS-LEAVENWORTH KS-JOHNSON KS-WYANDOTTE KS-ATCHISON KS-
DONIPHAN KS-BUCHANAN MO-CASS MO-JACKSON MO-PLATTE MO-
1032 AM CDT THU JUN 5 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JOHNSON AND
NORTHWESTERN MIAMI COUNTIES IN EAST CENTRAL KANSAS...AND SOUTHEASTERN
DONIPHAN...ATCHISON...WYANDOTTE AND LEAVENWORTH COUNTIES IN NORTHEAST
KANSAS...AND BUCHANAN COUNTY IN NORTHWEST MISSOURI...AND PLATTE...
SOUTHWESTERN JACKSON AND NORTHWESTERN CASS COUNTIES IN WEST CENTRAL
MISSOURI UNTIL 1100 AM CDT...

AT 1028 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF LANCASTER TO GARDNER...AND MOVING
NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DE SOTO...ATCHISON...OLATHE...BASEHOR...BONNER SPRINGS...BELTON...
SHAWNEE...LANSING...LEAVENWORTH...EDWARDSVILLE...LENEXA...LAKE
QUIVIRA...WESTON...GRANDVIEW...MERRIAM...OVERLAND PARK...MISSION...
PLATTE CITY...PRAIRIE VILLAGE AND FAIRWAY.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
  I-35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 4.
  I-35 IN KANSAS BETWEEN MILE MARKERS 200 AND 235.
  I-635 BETWEEN MILE MARKERS 0 AND 12.
  I-435 LOOP FROM MILE MARKERS 0 TO 39...70 TO 83.
  I-29 BETWEEN MILE MARKERS 3 AND 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3962 9557 3975 9470 3928 9460 3911 9461
      3912 9456 3877 9449 3866 9507 3898 9506
      3895 9508 3898 9516 3896 9519 3941 9519
      3942 9552 3955 9558
TIME...MOT...LOC 1532Z 216DEG 30KT 3967 9527 3882 9493

HAIL...<.75IN
WIND...60MPH

$$

AEP
361 
WWUS53 KEAX 051540
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1040 AM CDT THU JUN 5 2014

KSC005-043-091-103-121-209-MOC021-037-095-165-051600-
/O.CON.KEAX.SV.W.0146.000000T0000Z-140605T1600Z/
MIAMI KS-LEAVENWORTH KS-JOHNSON KS-WYANDOTTE KS-ATCHISON KS-
DONIPHAN KS-BUCHANAN MO-CASS MO-JACKSON MO-PLATTE MO-
1040 AM CDT THU JUN 5 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JOHNSON AND
NORTHWESTERN MIAMI COUNTIES IN EAST CENTRAL KANSAS...AND SOUTHEASTERN
DONIPHAN...ATCHISON...WYANDOTTE AND LEAVENWORTH COUNTIES IN NORTHEAST
KANSAS...AND BUCHANAN COUNTY IN NORTHWEST MISSOURI...AND PLATTE...
SOUTHWESTERN JACKSON AND NORTHWESTERN CASS COUNTIES IN WEST CENTRAL
MISSOURI UNTIL 1100 AM CDT...

AT 1033 AM...LOCAL EMERGENCY MANAGEMENT REPORTED A 60 MPH WIND GUST 
IN DENTON.

AT 1037 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DENTON TO GARDNER...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ATCHISON...OLATHE...BASEHOR...BONNER SPRINGS...BELTON...SHAWNEE...
LANSING...LEAVENWORTH...EDWARDSVILLE...LENEXA...LAKE QUIVIRA...
GRANDVIEW...WESTON...MERRIAM...OVERLAND PARK...MISSION...PLATTE
CITY...PRAIRIE VILLAGE...FAIRWAY AND MISSION HILLS.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
  I-35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 4.
  I-35 IN KANSAS BETWEEN MILE MARKERS 200 AND 235.
  I-635 BETWEEN MILE MARKERS 0 AND 12.
  I-435 LOOP FROM MILE MARKERS 0 TO 39...70 TO 83.
  I-29 BETWEEN MILE MARKERS 3 AND 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3962 9557 3975 9470 3928 9460 3911 9461
      3912 9456 3877 9449 3866 9507 3898 9506
      3895 9508 3898 9516 3896 9519 3941 9519
      3942 9552 3955 9558
TIME...MOT...LOC 1540Z 216DEG 30KT 3972 9522 3887 9488

HAIL...<.75IN
WIND...60MPH

$$

AEP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 6:29 AM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, Jun 5, 6:29 AM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
629 AM CDT Thu Jun 5 2014

.DISCUSSION...
Issued at 322 AM CDT THU JUN 5 2014

A small but potent shortwave tracking into the central High Plains is
already spawning a large convective complex over western KS where it
is interacting with a quasi-stationary front. This boundary is
clearly evident just looking at radar where a line of storms is
erupting between Dodge City and Hays, and stretches east-southeast to
near Wichita and into southwest Missouri. This large complex of
thunderstorms is likely to continue spreading east-southeast into
southeast Kansas through the morning and should generally stay along
and just south of the boundary. This should keep the focus for the
strongest storms just to the southeast of the forecast area, although
there are some indications the front could nudge a bit further north
toward the Iola area later this morning. There is also some elevated
instability to the north of the front which could allow a few strong
thunderstorms to reach as far north as Paola and Butler, but this
instability will drop off fairly rapidly to the northeast of this
line so that strong storms should have a hard time making it much
further northeast than this. The primary threat for these locations
would be hail up to the size of quarters, with the elevated nature of
these storms preventing much of a wind threat. Will also need to
watch for heavy rain but most of this should stay closer to the
boundary to our south. Stratiform rain will likely overspread areas
further north toward I-70 through the morning, and could reach as far
north as northern Missouri.

Subsidence behind this morning's MCS should keep the remainder of the
afternoon generally dry for most areas. Another wave will approach
the region late tonight with another round of showers and
thunderstorms possible as far north as the Missouri River. The
surface front will still lie across southern parts of Kansas and
Missouri through this time so any strong overnight storms or
widespread heavy rain should remain south of the area. A continuous
flow of weak mid-level impulses on Friday will maintain chances for
scattered showers and thunderstorms through the day, mainly to the
south of the Missouri River.

A stronger wave ejecting out of the Plains Friday night is likely to
bring another convective system spreading across Kansas overnight
into early Saturday morning. Instability and shear parameters favor a
track south of the forecast area for any severe activity, but rain
and storms could still reach well into northern parts of Kansas and
Missouri and could bring locally heavy rain to the area. Depending
on how quickly this activity can clear out, there could be a second
round of storms Saturday afternoon as the main wave moves through.
Some of these could be strong, especially south of the Missouri
River.

A continued active quasi-zonal pattern looks to continue into early
next week with each day bringing a chance for more showers and
thunderstorms. Details with any embedded shortwaves in this pattern
are indiscernible this far out so can only paint a broad 20 to 30
percent chance for storms each afternoon through the middle of the
week. For now no major waves are evident that would bring widespread
heavy rains or severe weather.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 1129 AM CDT THU JUN 5 2014

Thunderstorm complex over central KS will take a southeastward turn
so that the severe storms will stay well south of the KC area,
however occasional rain and embedded storms will still overspread the
region over the next few hours. The threat for high winds with this
activity will be low for KC. Could see additional showers or storms
later today, but current thinking is that sinking motion behind this
thunderstorm complex will prevent enough precip to warrant any
mention in the TAFs. Overnight looks to be a repeat of IFR ceilings.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Hawblitzel
AVIATION...Hawblitzel
Hazardous weather outlook, Jun 4, 3:25 PM CDT, 18 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
325 PM CDT WED JUN 4 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-052030-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
325 PM CDT WED JUN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NUMEROUS ROUNDS OF THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH
SUNDAY.

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 10:58 AM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Linn, Miami, Wyandotte47 min
Jun 5, 5:12 AM CDTRiver Flood WarningEAXDaviess, Gentry29 hr
Jun 5, 11:45 AM CDTSpecial Weather StatementEAXCarroll, Cass, Clay, Jackson, Johnson, Lafayette and 1 more60 min
Jun 5, 4:18 PM CDTAreal Flood WarningEAXLinn, Sullivan24 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.